| Model Number |
VICM5 12.1 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/31/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6-investigation type 4110: lens work order search- no similar complaint event(s) within associated lots were found.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 12.1mm viicm5 12.1 of -6.50 diopter implantable collamer lens was torn/broken during injection delivery into the patients left eye (os) on (b)(6) 2023.The lens was not implanted.There was patient contact.No patient injury.A replacement lens of the same model, size and diopter was implanted.This resolved the problem.